Generation of orthogonal curvilinear meshes in three dimensions

Meliani, H., Djebbar, J. A. and de Cogan, D. (2003) Generation of orthogonal curvilinear meshes in three dimensions. International Journal of Numerical Modelling: Electronic Networks, Devices and Fields, 16 (5). pp. 401-415. ISSN 0894-3370

Full text not available from this repository.

Abstract

In this article a method of curvilinear orthogonal mesh generation in three dimensions is described. This technique is based on the solution of elliptic equations in two and three dimensions. Frequently, the generated meshes are not quite orthogonal; hence a modified Davies' algorithm is used to solve this problem. The effectiveness of the method is demonstrated using examples based on electromagnetic field problems. These curvilinear meshes have the ability to correctly represent non-uniform geometry, as well as regions containing singularities or high gradient fields.

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Vishal Gautam
Date Deposited: 23 Jul 2011 18:10
Last Modified: 21 Apr 2020 20:35
URI: https://ueaeprints.uea.ac.uk/id/eprint/22683
DOI: 10.1002/jnm.506

Actions (login required)

View Item View Item